Kyoto Journal of Mathematics

Volumes de Fano faibles obtenus par éclatement d’une courbe de P3

Jean D’Almeida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Une variété de Fano faible est une variété admettant un diviseur anticanonique gros et numériquement effectif. On donne une caractérisation des volumes de Fano faibles obtenus par éclatement d’une courbe de P3. Le résultat est optimal.


We characterize smooth curves in P3 whose blowup produces a threefold with big and nef anticanonical divisor.

Article information

Kyoto J. Math. Volume 57, Number 1 (2017), 97-106.

Received: 10 September 2015
Revised: 5 January 2016
Accepted: 5 January 2016
First available in Project Euclid: 11 March 2017

Permanent link to this document

Digital Object Identifier

Primary: 14H50: Plane and space curves 14J45: Fano varieties

Weak Fano space curve blow up


D’Almeida, Jean. Volumes de Fano faibles obtenus par éclatement d’une courbe de $\mathbf{P}^{3}$. Kyoto J. Math. 57 (2017), no. 1, 97--106. doi:10.1215/21562261-3759531.

Export citation


  • [1] J. Blanc and S. Lamy, Weak Fano threefolds obtained by blowing-up a space curve and construction of Sarkisov links, Proc. Lond. Math. Soc. (3) 105 (2012), 1047–1075.
  • [2] J. D’Almeida, Courbes de l’espace projectif: Séries linéaires incomplètes et multisécantes, J. Reine Angew. Math. 370 (1986), 30–51.
  • [3] J. D’Almeida, Une propriété des courbes tracées sur une surface de degré inférieur ou égal à trois, C. R. Math. Acad. Sci. Soc. R. Can. 8 (1986), 203–207.
  • [4] P. Ellia and C. Peskine, “Groupes de points de $\mathbf{P}^{2}$ : Caractère et position uniforme” dans Algebraic Geometry (L’Aquila, 1988), Lecture Notes in Math. 1417, Springer, Berlin, 1990, 111–116.
  • [5] L. Gruson, R. Lazarsfeld, and C. Peskine, On a theorem of Castelnuovo, and the equations defining space curves, Invent. Math. 72 (1983), 491–506.
  • [6] L. Gruson and C. Peskine, “Genre des courbes de l’espace projectif” dans Algebraic Geometry (Tromsø, 1977), Lecture Notes in Math. 687, Springer, Berlin, 1978, 31–59.
  • [7] L. Gruson and C. Peskine, “Postulation des courbes gauches” in Algebraic Geometry—Open Problems (Ravello, 1982), Lecture Notes in Math. 997, Springer, Berlin, 1983, 218–227.
  • [8] M. Martin-Deschamps and D. Perrin, Sur la classification des courbes gauches, Astérisque 184–185, Soc. Math. France, Paris, 1990.
  • [9] C. Peskine and L. Szpiro, Liaison des variétés algébriques, I, Invent. Math. 26 (1974), 271–302.